# SDR SWI2023F00267

- Difficulty date: June 19, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL INBD STANDOFF IS CRACKED.     (C-CHECK RO 8/31/2023)    REPLACED DAMAGED/CRACKED I/B STAND-OFF P/N CN624-2082-201 ON L/H LOWER TRANSCOWL, REF.  REF. REO 670-54-21-971, REV. A, 2017-05-11. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.PART FOR PART REPLACEMENT. NO WEIGHT CHANGE
